Alert archive / New York / Frost Advisories in 2011
Frost Advisory 4, NWS Albany, NY
NWS Albany, NY issued this frost advisory at Jun 3, 2011, 3:01 AM EDT for Hamilton County, Herkimer County, Warren County, New York. It took effect at Jun 4, 2011, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2011, 3:01 AM EDT (07:01 UTC)
- In effect from
- Jun 4, 2011, 2:00 AM EDT
- Expired
- Jun 4, 2011, 6:37 AM EDT
- In force
- 5 hr
- Issued by
- NWS Albany, NY
Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY
The radar
The Ft Drum radar (KTYX), 103 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1789 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
748 WWUS71 KALY 030701 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 301 AM EDT FRI JUN 3 2011 NYZ032-033-032100- /O.NEW.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/ /O.CON.KALY.FR.Y.0003.000000T0000Z-110603T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 301 AM EDT FRI JUN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * LOCATIONS...WESTERN ADIRONDACKS. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...UNTIL 8 AM EDT THIS MORNING AND FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NYZ042-032100- /O.NEW.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/ NORTHERN WARREN- INCLUDING THE CITY OF...WARRENSBURG 301 AM EDT FRI JUN 3 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. * LOCATIONS...NORTHERN WARREN COUNTY. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
002 WWUS71 KALY 031021 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 621 AM EDT FRI JUN 3 2011 NYZ032-033-032100- /O.CAN.KALY.FR.Y.0003.000000T0000Z-110603T1200Z/ /O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 621 AM EDT FRI JUN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY WHICH WAS IN EFFECT FOR EARLY THIS MORNING ACROSS THE WESTERN ADIRONDACKS AS TEMPERATURES ACROSS MUCH OF THIS AREA REMAINED ABOVE 40 DEGREES OVERNIGHT. * LOCATIONS...WESTERN ADIRONDACKS. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NYZ042-032100- /O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/ NORTHERN WARREN- INCLUDING THE CITY OF...WARRENSBURG 621 AM EDT FRI JUN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... * LOCATIONS...NORTHERN WARREN COUNTY. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
585 WWUS71 KALY 031038 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 638 AM EDT FRI JUN 3 2011 NYZ032-033-042-032100- /O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG 638 AM EDT FRI JUN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... * LOCATIONS...SOUTHERN ADIRONDACKS. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
235 WWUS71 KALY 031907 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 307 PM EDT FRI JUN 3 2011 NYZ032-033-042-041200- /O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG 307 PM EDT FRI JUN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. * LOCATIONS...SOUTHERN ADIRONDACKS. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
471 WWUS71 KALY 041037 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 637 AM EDT SAT JUN 4 2011 NYZ032-033-042-041145- /O.CAN.KALY.FR.Y.0004.000000T0000Z-110604T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG 637 AM EDT SAT JUN 4 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY WHICH WAS IN EFFECT FOR THE SOUTHERN ADIRONDACKS. CLOUDS MOVED INTO THE SOUTHERN ADIRONDACKS EARLY THIS MORNING AND AS A RESULT TEMPERATURES HAVE RISEN INTO THE UPPER 30S TO MID 40S. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Jun 3, 1:53 AM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 3, 1:53 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 153 AM EDT FRI JUN 3 2011 .SYNOPSIS... A DRY AND MUCH COOLER AIR MASS WILL SETTLE OVER OUR REGION TONIGHT THROUGH THE FIRST HALF OF THE WEEKEND...AS HIGH PRESSURE GRADUALLY DRIFTS EASTWARD ACROSS THE GREAT LAKES. A DISTURBANCE MOVING THROUGH IN THE NORTHWEST FLOW REGIME MAY BRING SOME SCATTERED SHOWERS TO THE REGION SATURDAY NIGHT INTO SUNDAY. && .NEAR TERM /THROUGH TODAY/... AS OF 1 AM...CLOUDS CONFINED TO ONLY FAR NORTHEAST PORTION OF FA AND THESE WILL BE DECREASING DURING THE NEXT SEVERAL HOURS. FOR THIS UPDATE MAINLY ADJUSTED HOURLY TEMP...SKY AND WIND GRIDS TO BETTER FIT CURRENT TRENDS. PREVIOUS FORECAST MINS LOOK TO BE ON TRACK WITH LOWS EXPECTED TO BOTTOM OUT IN THE MID 30S TO MID 40S. FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FOR THE WESTERN ADIRONDACKS. AS OF 10 PM...QUIET AND RATHER CHILLY EVENING /AT LEAST COMPARED TO OUR 70F DEWPOINTS JUST OVER 24 HOURS AGO/ AS WINDS CONTINUE TO SLOWLY SUBSIDE. IN ADDITION...STRATOCU IS ON THE DIMINISH SO MAIN UPDATE WAS TO REFRESH HOURLY VALUES AND TWEAK WINDS. REMAINDER OF THE FORECAST IN EXCELLENT SHAPE. AS OF 7 PM...CLOUDS ARE SLOWLY DISSIPATING ACROSS THE REGION AS WE LOSE THE DAYTIME HEATING. EXCEPTION TO THIS WILL BE THE FAVORABLE UPSLOPE REGIONS OF THE SOUTHERN GREENS AND BERKS WHERE IT MAY TAKE A LITTLE LONGER FOR THE CLOUDS TO DISSIPATE. OTHERWISE...GUSTY WINDS WILL CONTINUE TO SUBSIDE AS WE BEGIN TO DECOUPLE THE BOUNDARY LAYER. SO MAIN UPDATE WAS TO THE EXPECTED SKY FORECAST AND TWEAKED HOURLY TEMPS/DEWPTS. AS OF 400 PM...UPPER LEVEL TROF AXIS IN THE PROCESS OF MOVING THROUGH THE REGION AND SHOULD BE EAST OF THE AREA BY THIS EVENING. CLOUDS ARE ALREADY STARTING TO BREAK UP A BIT AS SUBSIDENCE ON THE BACK SIDE OF THE TROF COMMENCES. WE WILL CONTINUE TO SEE A GRADUAL DECREASE IN CLOUD COVER THROUGH THE EVENING...CLEARING FROM THE HUDSON VALLEY AND WORKING NORTH AND EAST. AN ISOLATED SHOWER OR TWO WILL BE POSSIBLE NORTH OF ALBANY INTO THE EARLY EVENING...OTHERWISE IT WILL BE DRY. GUSTY NORTHWEST WINDS WILL ALSO GRADUALLY DECREASE ALTHOUGH WINDS WILL NOT SUBSIDE COMPLETELY DUE TO THE PRESSURE GRADIENT REMAINING. COLDER TEMPS IN STORE WITH MANY LOCATIONS EXPECTED TO DROP INTO THE LOWER TO MID 40S...WITH 30S IN THE HIGHER ELEVATIONS. WILL MAINTAIN FROST ADVISORY FOR THE WESTERN ADIRONDACKS...AS TEMPS COULD LOWER TO THE 33 TO 36 DEGREE THRESHOLD. A PERSISTENT BREEZE WILL LIKELY PRECLUDE WIDESPREAD FROST FORMATION. FRIDAY WILL FEATURE ABUNDANT SUNSHINE AS THE HIGH PRESSURE CENTER MOVES CLOSER INTO THE WESTERN NY DURING THE DAY. STILL A NORTHERLY FLOW PERSISTING THOUGH...AS THE UPPER PATTERN STARTS TO AMPLIFY AGAIN WITH A RIDGE BUILDING NORTHWARD THROUGH THE UPPER GREAT LAKE AND CENTRAL CANADA...WHILE THE UPPER TROF TO OUR EAST FORMS A CUT-OFF LOW OVER THE CANADIAN MARITIMES. SO...IT WILL STILL BE BREEZY ALTHOUGH NOT AS WINDY AS THURSDAY. TEMPS WILL REBOUND DUE TO MORE SUNSHINE DESPITE A CHILLY MORNING BUT WILL STILL BE AROUND 5 DEGREES BELOW NORMAL. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... WEAK HIGH PRESSURE MOVES OVERHEAD FRIDAY NIGHT WHICH COULD LEAD TO ADDITIONAL FROST ACROSS THE WESTERN AND POSSIBLY SOUTHERN ADIRONDACKS...AS WINDS WILL LIKELY DECOUPLE. SOME CLOUDS MAY INCREASE TOWARDS SATURDAY MORNING BUT WILL AT LEAST MENTION THE POTENTIAL FOR FROST ACROSS HERKIMER...HAMILTON...AND WARREN COUNTIES IN THE HWO. ELSEWHERE...MIN TEMPS SHOULD BE SIMILAR TO THURSDAY NIGHT WITHIN A FEW DEGREES. ON SATURDAY GUIDANCE INDICATING THE UPPER RIDGE WILL START TO FLATTEN OUT A BIT AS IT PUSHES EASTWARD FROM THE GREAT LAKES INTO THE NORTHEAST. ONE OR MULTIPLES IMPULSES MOVING ALONG THE RIDGE AXIS WILL LIKELY MOVE ACROSS THE REGION MAINLY LATE SATURDAY INTO SATURDAY NIGHT. THIS ACTIVITY LOOKS RATHER DISORGANIZED FROM MODEL QPF OUTPUT SO WILL ONLY MENTION CHANCE POPS AT THIS TIME. SO...BOTTOM LINE IS THAT SATURDAY-SATURDAY NIGHT WILL NOT BE A WASH-OUT ALTHOUGH THERE WILL PROBABLY BE A FEW EXTRA CLOUDS AROUND AND POSSIBLY SCATTERED SHOWERS. WHILE NO SURFACE BASED CAPE IS FORECAST...SHOWALTER INDICES TRENDING SLIGHTLY NEGATIVE INDICATED SOME ELEVATED INSTABILITY SO WILL MENTION SLIGHT CHANCE OF THUNDER FOR NOW. TEMPS WILL CONTINUE TO WARM BACK TO NEAR NORMAL WITH 850MB TEMPS OF +8C TO +10C MOVING OVERHEAD. && .LONG TERM /SUNDAY THROUGH THURSDAY/... OUR PATTERN WILL TRANSITION TOWARD A NORTHWEST FLOW REGIME AS SUBTROPICAL RIDGE WILL REMAIN DOMINANT ACROSS THE SOUTHERN CONUS AND HUDSON BAY LOW BECOME QUASI-STATIONARY. THIS WILL PLACE OUR REGION IN A RATHER PROBLEMATIC FORECAST AS BAROCLINIC ZONE WILL ATTEMPT TO APPROACH AS CONVECTION ROUNDS THE RIDGE. AT TIMES...A WEAK COLD FRONT WILL CROSS THE REGION WHICH WILL ENHANCE LOW LEVEL CONVERGENCE AND A SLIGHTLY HIGHER CHANCE FOR CONVECTION. HOWEVER...TIMING IS VERY CHALLENGING AS THE 12Z GUIDANCE SUGGESTS TUESDAY THE HIGHER CHANCE THAN MONDAY. SO THIS LOW CONFIDENCE FORECAST WILL RESULT IN 20-30% POPS WHICH WILL MAINLY FOCUS DURING THE DAYTIME HEATING. AS FOR TEMPERATURES...A SLOW WARM UP IS EXPECTED AS ATMOSPHERE SLOWLY MODERATES AROUND THE PERIPHERY OF THIS SUBTROPICAL RIDGE. HAVE FOLLOWED THE HPC/CLIMO GUIDANCE FOR TEMPERATURES. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... ...VFR FLIGHT CONDITIONS FORECAST THROUGH 06Z SAT 04 JUN... A DECK OF STRATOCUMULUS ASSOCIATED WITH LOW PRESSURE OVER EASTERN CANADA CONTINUES TO AFFECT PARTS OF EASTERN NEW YORK AND ADJACENT NEW ENGLAND. AT TIMES THIS DECK HAS AFFECTED KGFL WITH A CIG BETWEEN 5000 AND 9000 FT ASL...WITH FEW-SCT MIDLEVEL CLDS AT KALB. FOR THE MOST PART...SKIES HAVE REMAINED CLEAR AT KPOU. THE GUSTY WINDS/WHICH REACHED 33 KTS AT KALB/HAVE DIMINISHED TO LESS THAN 10 KTS AT KALB AND KPOU AND KGFL ACTUALLY HAD CALM WINDS ON SEVERAL METARS LATE THURSDAY EVENING. WINDS AT KALB WILL REMAIN NORTHWEST 6 TO 10 KTS...AND LESS THAN 6 KTS AT KPOU AND KGFL. JUST OFF THE SURFACE...WINDS WERE NORTHWEST AROUND 25 KTS...NOT QUITE STRONG ENOUGH FOR LLWS...BUT COULD AFFECT APPROACHES TO KPOU WHERE SFC WINDS WERE LIGHT FROM THE SW. THE STRONG PRESSURE GRADIENT BETWEEN THE LOW OVER EASTERN CANADA AND HIGH PRESSURE OVER THE GREAT LAKES WILL CONTINUE TO RESULT IN RATHER STRONG AND GUSTY WINDS STARTING UP AGAIN SHORTLY AFTER SUNRISE...WITH GUSTS TO 20 TO 30 KNOTS DURING THE MIDDAY PERIOD. A FEW FAIR WEATHER CUMULUS MAY BE EXPECTED...BUT OTHERWISE SKIES SHOULD BE CLEAR. ONCE AGAIN...WINDS WILL DIMINISH AFTER THE SUN GOES DOWN...AND BY LATE EVENING SHOULD BE LESS THAN 6 KTS AT KALB AND NEAR CALM AT THE MORE SHELTERED SITES OF KGFL AND KPOU. WITH A DRY AIR MASS OVER THE REGION...FOG IS NOT EXPECTED TO BE A PROBLEM EITHER DURING THE EARLY MORNING HOURS TODAY OR LATER TONIGHT. OUTLOOK... SAT-TUE...MAINLY VFR...CHC FOR MVFR WITH -SHRA/-TSRA ACTIVITY. && .FIRE WEATHER... WINDS GUSTS OF 25 TO 30 MPH WITH MINIMUM RELATIVE HUMIDITY VALUES OF 25 TO 30 PERCENT ON FRIDAY... A DRY AND MUCH COOLER AIR MASS WILL SETTLE OVER OUR REGION TONIGHT THROUGH THE FIRST HALF OF THE WEEKEND...AS HIGH PRESSURE GRADUALLY DRIFTS EASTWARD ACROSS THE GREAT LAKES. THE RELATIVE HUMIDITY WILL INCREASE TO 80 TO 95 PERCENT TONIGHT...DECREASING TO 25 TO 30 PERCENT FRIDAY AFTERNOON. RH VALUES WILL INCREASE TO 80 TO 100 PERCENT FRIDAY NIGHT. WINDS TONIGHT WILL BE WEST-NORTHWEST AROUND 5 TO 15 MPH TONIGHT...BECOMING NORTHWEST AT 15-20 MPH WITH GUSTS UP TO 30 MPH ON FRIDAY. WIND SPEEDS WILL SUBSIDE TO AROUND 5 MPH FRIDAY NIGHT. && .HYDROLOGY... NO HYDRO PROBLEMS ARE EXPECTED OVER THE NEXT SEVERAL DAYS ASIDE FROM THE CONTINUED FLOODING ON LAKE CHAMPLAIN. DRY WEATHER IS EXPECTED TO CONTINUE THROUGH AT LEAST THE FIRST HALF OF THE WEEKEND...WITH SCATTERED MAINLY LIGHT SHOWERS POSSIBLY SATURDAY NIGHT INTO SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WHICH MAY HAVE BRIEF PERIODS OF HEAVY RAIN...BUT THEY WILL HAVE LITTLE...IF ANY...EFFECT ON THE RIVERS. LAKE CHAMPLAIN CONTINUES ABOVE ITS FLOOD ELEVATION. GUSTY NORTH WESTERLY WINDS DURING THE DAY MAY RAISE THE WATER LEVEL IN THE SOUTHERN PORTION OF THE LAKE. PLEASE REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS ON LAKE CHAMPLAIN. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ032-033. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...BGM/11/JPV SHORT TERM...JPV LONG TERM...BGM AVIATION...BGM FIRE WEATHER...JPV HYDROLOGY...JPV WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jun 2, 4:20 PM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 420 PM EDT THU JUN 2 2011 NYZ032-033-031100- NORTHERN HERKIMER-HAMILTON- 420 PM EDT THU JUN 2 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS IN EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. WIDESPREAD FROST OR AREAS OF FROST ARE POSSIBLE LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING AS TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S. IF THE THREAT OF FROST BECOMES MORE CERTAIN THEN FREEZE WARNINGS AND OR FROST ADVISORIES WILL BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ042-031100- NORTHERN WARREN- 420 PM EDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WARREN COUNTY IN EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD FROST OR AREAS OF FROST ARE POSSIBLE LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING AS TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S. IF THE THREAT OF FROST BECOMES MORE CERTAIN THEN FREEZE WARNINGS AND OR FROST ADVISORIES WILL BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084- VTZ013>015-031100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 420 PM EDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK EXCLUDING THE WESTERN AND SOUTHERN ADIRONDACKS AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in New York, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.